# SDR GTIA010226

- Difficulty date: April 23, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 41 - AUTOPILOT PITCH CONTROL IS INOPERATIVE.  TRANSFERRED TO CMI NR 0019690-3.  CAT C MEL 22-10.  PLACARD INSTALLED.  (M)
